Share this:
julz007
@julz007

Posts: 1
Joined: Jul 15, 2017

Have no answers and concerned.

Posted by @julz007, Jul 15, 2017

Im a 41 yr old female whom had a procedure back in Nov 2016.Upon waking and being alert was told i should get my heart checked asap as it went from slow to racing and back to slow several times ..For days after a noticed palpatations that occured several times a min most bothersome at night while trying to sleep. Contacted my doctor and after reviewing my borderline abnormal ekg and what i had to say,started me on coreg 6.25 mg 2xs a day.Refered me to a cardiologist.Finally in April did a echo and stress test. AND just 2 days ago July 13th got the results.
Doc said the echo was normal result.Stress test which i only did 9 mins due to bp being high causing a headache.He said that looked good with only borderline abnormality. I said my goal was to get off meds..He said my verapamil most likely i could in time with exersice,weightloss,diet,but highly unlikely on the coreg..But i want to know what went wrong in my heart causing me to need the beta blocker especially with good test results.
Concerned now if i even needed the beta blocker to begin with.Help please?

REPLY

Hello @julz007,

Welcome to Connect; we’re glad you joined us.

Coreg (Carvedilol) is a beta blocker, used alone or together with other medicines to also treat high blood pressure (hypertension). High blood pressure adds to the workload of the heart and artery, and can increase the risk of heart attack. This may be less likely to occur if blood pressure is controlled. Here’s much more information about Coreg from Mayo Clinic: http://www.mayoclinic.org/drugs-supplements/carvedilol-oral-route/description/drg-20067565

I’d encourage you to view this relevant discussion, “stopping Carvedilol (Coreg): When will the effects wear off?” https://connect.mayoclinic.org/discussion/hi-everyone-i-am-glad-to-be-a-part-of-this-community/ where you can Connect with @teatime @murryone @neeci @cynaburst @lynnkay1956 @PatMattos @Sensation @ronaldpetrovich @predictable @clariseb and others who, I’m confident, will share their insights and experiences with you.

@julz007, have you consulted your doctor about your concerns? What explanation were you given regarding your heart? Are you experiencing any side effects from the Coreg?

Please login or register to post a reply.